MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Ingenia; Full-body MRI system, superconducting magnet

Philips Medical Systems Nederland B.V. Ingenia; Full-body MRI system, superconducting magnet
Model Number Ingenia 3.0T CX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a report that the rubber on the quadrature body coil (qbc) was peeling off.This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is damaged/comes off, it is likely that this could lead to serious injury.
 
Additional Manufacturer Narrative
The qbc rubber was peeling off, was replaced and the system was returned to the customer for use.The failure of the qbc seal to remain in place is considered a malfunction.Remedial action: a field action was initiated under 2023-pd-mr-013.A field safety notification was sent to the customers informing them about this potential issue.The updated field correction has been made available to the field in dec 2025 in the event country (the affected market).

Brand Name
Ingenia
Common Device Name
Full-body MRI system, superconducting magnet
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
luis casillas lc
222 jacobs street
cambridge, MA 02141
MDR Report Key50814013
Report Number3042177665-2026-000161
Device Sequence Number18673866
Product Code LNH
UDI-Device Identifier00884838098312
UDI-Public(01)00884838098312
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIngenia 3.0T CX
Device Catalogue Number782105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2023-PD-MR-013
Patient Sequence Number1
Patient SexUnknown